Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Feeling of paralysis in the legs and arms - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Brain and Spine
Answered by

General & Family Physician
Practicing since : 2009
Answered : 537 Questions
Doctor :   hi
User :   hello
Doctor :   Dr. here. Please proceed with your health query
User :   hi i woke up about half hour ago with hand completely alsleep feeling odd and it has been happening with leg arm and hand
Doctor :   since when has this been happening?
Doctor :   how many such episodes have you had in the past?
User :   i have had iritis for past month and i am scared alone with child most of time i worry why my body is in pain telling me something is wrong?
Doctor :   please provide your age, gender, location, occupation, height, weight, details of past medical illness if any.
User :   lots recently and 2 months ago they paralyzed after tingling in hands and i thought i wa sgonna die
Doctor :   have you had neurology examination done after these episodes?
User :   f 25
Doctor :   i recommend you to go ahead with a neurological consultation and nerve studies, including a MRI brain
User :   i have no medical conditions diagnosed yet stinging in my neck yesterday, leeg wouldnt work in middle of night 4 nights agp tingling and pain in right arm and now the left hand
Doctor :   and start with treatment for your symptoms
User :   thanks you
User :   i take ativan
Doctor :   since when you are on Ativan?
User :   and feeling air hunger BAD for last 5 months
User :   since my doctor says i am fine and am just anxious which is wrong
User :   he doesnt even check me and i am on medical
User :   should i go to the er my hand shurts
User :   seconds left
Doctor :   If the pain is not tolerable and coming down with OTC medications like Tylenol,
Doctor :   you should visit ER for medical help
Doctor :   to get the pain under control
User :   hello
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor